# SDR HNAA2013030400107

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 53,113 hours, 58,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT PAX DOOR IS INOPERATIVE.  R & R BULB.  REINSTALLED LENS COVER.  OPS CHECKED GOOD.
